# SDR DALA2022091906188

- Difficulty date: September 15, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 47,982 hours, 22,662 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 6819 4 LEFT DOOR SLIDE DID NOT ILLUMINATE WHEN THE DOOR HANDLE WAS MOVED TO ARMED. CORRECTIVE ACTION: INSTALLED TARGET ACTUATORS ON FWD & AFT GIRT BAR. ARMING & DISARMING CHK'S NORMAL. SLIDE LIGHT ARM CHK'S GOOD. REF. B757 AMM 25-66. (9050838)
